American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(26A57) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 3 of 3 found      Go to page: 1

[1] Herbert Federer. Colloquium lectures on geometric measure theory. Bull. Amer. Math. Soc. 84 (1978) 291-338. MR 0467473.
Abstract, references, and article information
View Article: PDF

[2] Julian Gevirtz. A sharp condition for univalence in Euclidean spaces . Proc. Amer. Math. Soc. 57 (1976) 261-265. MR 0404552.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[3] M. Marcus and V. J. Mizel. Transformations by functions in Sobolev spaces and lower semicontinuity for parametric variational problems. Bull. Amer. Math. Soc. 79 (1973) 790-795. MR 0322651.
Abstract, references, and article information
View Article: PDF


Results: 1 to 3 of 3 found      Go to page: 1